# SDR SWAA2024110155089

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 55,027 hours, 32,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FWD EMERGENCY EXIT LT BATTERY PACK M1675 FAILED CAPACITY TEST/CHECK.<[01] R&R PASSENGER CABIN; FWD EMERGENCY EXIT LT BATTERY PACK M1675 IAW AMM 33-51-06.;[02] R&R PASSENGER CABIN; FWD EMERGENCY EXIT LT BATTERY PACK M1675 IAW AMM 33-51-06.
